It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mary on April 18, 2000 at 10:03:56:

In Reply to: Re: Adderal posted by Karin on April 18, 2000 at 08:43:53:

: : Hello. My name is Tracy. My 10 year old son has recently been switched from Ritalin to Adderal, and now his appetite has really decreased. The doctor doesn't seem too concerned ("yet"), but I am! Can someone offer suggestions on getting him to eat more? THANKS!

: Hi Tracy, my 9-year old son has been on Adderall for nearly a year now and his appetite decreased and he also has a hard time sleeping. He now looks sickly to me, but still the doctor insists that he is ok and maintaining his weight. I feel that he should be gaining
: weight rather than just maintaining. I am very concerned. If you find out anything, please let me know.

If you son is not gaining weight, has trouble sleeping, and looks sickly then it is time to consider insisting the doctor change his medication. If the doctor does not seem to be listening to your concerns then it might also be time to think about changing doctors. Good Luck.

Follow Ups

All times are GMT -7. The time now is 07:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!